# SDR USAA2014062000014

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 5,402 hours, 2,326 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMER LIGHTS  INOPERATIVE ROWS 6L & 10L.  FOUND CONNECTORS 7260-VC4 & 7261-VC3 DISCONNECTED.  RECONNECTED CONNECTORS AT ROWS 6L & 10L.
